Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    60
  • comments
    3
  • views
    15546

Day 101!

LadyWhoWaits

170 views

Skin update-

Don't know why, but I again have quite a few blackheads all over my face. I do not know if it is because I had to miss a few days of Accutane or not but they have definitely reappeared. I guess I just have more gunk that needs to come out!

Side effect alert- I have noticed that the palms of my hands always feel sticky and clammy. No matter if I have just washed them or dried them. They also have a shiny appearance. Just another kind of fun you can experience with this drug!

Got my prescription today. Hopefully, we won't have this kind of screw up next month...but then again, next month will be the last month!

Have a great weekend everyone! :(



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×